MAUDE Adverse Event Report: REWALK ROBOTICS LTD REWALK PERSONAL; POWERED EXSOSKELETON, PRODUCT CODE: PHL

REWALK ROBOTICS LTD REWALK PERSONAL; POWERED EXSOSKELETON, PRODUCT CODE: PHL
Model Number PERSONAL
Health Effect - Clinical Code Head Injury (1879)
Date of Event 09/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The cause for the user fall was loss of balance; however, it is not clear how the user lost her balance.With the available data it can be concluded that: the system was inspected and no malfunction was found.The user tried to walk alone - which is against our recommendations that every rewalk user, no matter how skilled, should have a trained rewalk companion assist him during use.The cause for the fall was the user's momentary loss of balance, probably while turning around to climb the stairs.A fitting adjustment was done about 20 min before the fall and was approved by the user - according to the ww training manager this fitting could make an impact on balance but is unlikely to cause the fall.
 
Event or Problem Description
During walking with the rewalk device the patient lost balance and fell backwards; the patient (she) hit the ground with the back of her head.The health situation was unclear and she was taken to the hospital.The immediate outcome after the fall was: brachial plexus stretch left and right; brachial plexus compression left due to a hematoma; headache' the user was hospitalized and released after few days.

Brand Name
REWALK PERSONAL
Common Device Name
POWERED EXSOSKELETON, PRODUCT CODE: PHL
Manufacturer (Section D)
REWALK ROBOTICS LTD
3 hatnufa st. (6th floor)
yokne'am 2069203,
IS 
MDR Report Key8155073
Report Number3007615665-2018-00017
Device Sequence Number1694076
Product Code PHL
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 12/12/2018
Report Date (Section F) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPERSONAL
Device Catalogue Number50-20-0004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/12/2018
Device Age3 MO
Event Location Other
Date Report to Manufacturer09/28/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2018
Initial Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age28 YR
Patient Weight60